# SDR REXA2021090200653

- Difficulty date: August 17, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670326811
- Condition: Corroded
- Location: Bs 333-453 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STR 21R HAS MULTIPLE AREAS OF CORROSION FROM F.S. 333.00 TO 453.00.   REMOVED STR 21R FROM FS 394 - FS 477 AND FROM FS 333 - FS 379.  LOCATED, DRILLED, AND INSTALLED NEW STR 21R FROM FS 333-379 AND 394-477 AND INCLUDING NEW STR SPLICES AND JOINT PIECES IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01.    
"
